# SDR CALA0000671

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR FORWARD TOP STOP CHAFED.  A DOUBLER WAS INSTALLED IAW ECRA 5330-02819, SRM 51-10-4, AND 51-10-3.
